Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Recent progress in ergodic theory


Author: Paul R. Halmos
Journal: Bull. Amer. Math. Soc. 67 (1961), 70-80
DOI: https://doi.org/10.1090/S0002-9904-1961-10496-5
MathSciNet review: 0122959
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10496-5